American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] S. Balasubramanian and S. McCullough. Quasi-convex free polynomials. Proc. Amer. Math. Soc. 142 (2014) 2581-2591.
Abstract, references, and article information   
View Article: PDF

[2] Matej Bresar and Igor Klep. A note on values of noncommutative polynomials. Proc. Amer. Math. Soc. 138 (2010) 2375-2379. MR 2607866.
Abstract, references, and article information   
View Article: PDF

[3] Joel Berman and PawełM. Idziak. Generative complexity in algebra. Memoirs of the AMS 175 (2005) MR 2130585.
Book volume table of contents   

[4] G. Grätzer and J. Sichler. On the endomorphism monoids of (uniquely) complemented lattices. Trans. Amer. Math. Soc. 352 (2000) 2429-2444. MR 1751222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Randall Dougherty and Thomas Jech. Left-distributive embedding algebras. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 28-37. MR 1445632.
Abstract, references, and article information   
View Article: PDF

[6] Patrick Dehornoy. Structural monoids associated to equational varieties . Proc. Amer. Math. Soc. 117 (1993) 293-304. MR 1107919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joel Berman and W. J. Blok. The Fraser-Horn and Apple properties . Trans. Amer. Math. Soc. 302 (1987) 427-465. MR 891629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. Charles Holland. Varieties of automorphism groups of orders . Trans. Amer. Math. Soc. 288 (1985) 755-763. MR 776402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. B. Nation. Finite sublattices of a free lattice . Trans. Amer. Math. Soc. 269 (1982) 311-337. MR 637041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1